Alert archive / Indiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 112, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Oct 7, 2014, 3:51 PM EDT for Fulton County, Kosciusko County, Wabash County, Indiana. It was in force for 39 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 7, 2014, 3:51 PM EDT (19:51 UTC)
- Expired
- Oct 7, 2014, 4:30 PM EDT
- In force
- 39 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fulton County, IN, Kosciusko County, IN, Wabash County, IN
The radar
The Northern Indiana radar (KIWX), 39 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 7, 4:00 PM EDT | HAIL 0.5 | 2 N Akron, IN | |
| Oct 7, 4:05 PM EDT | HAIL 1 | Akron, IN | |
| Oct 7, 4:09 PM EDT | HAIL 0.75 | Akron, IN | LEFT ABOUT 1 INCH OF HAIL ON THE ROADS. HAIL RANGED FROM 0.5 TO 0.75 INCH. |
| Oct 7, 4:25 PM EDT | HAIL 0.75 | 2 W North Manchester, IN | NEAR THE INTERSECTION OF INDIANA 114 AND INDIANA 15. DIME SIZED HAIL AND SMALLER. |
| Oct 7, 4:30 PM EDT | HAIL 1 | 1 Ne Laketon, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.9 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 19 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 1056 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
964
WUUS53 KIWX 071951
SVRIWX
INC049-085-169-072030-
/O.NEW.KIWX.SV.W.0112.141007T1951Z-141007T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
351 PM EDT TUE OCT 7 2014
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL FULTON COUNTY IN NORTH CENTRAL INDIANA...
SOUTHERN KOSCIUSKO COUNTY IN NORTH CENTRAL INDIANA...
NORTHERN WABASH COUNTY IN NORTH CENTRAL INDIANA...
* UNTIL 430 PM EDT
* AT 350 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROCHESTER...
AND MOVING EAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NORTH MANCHESTER...AKRON...ATHENS...SEVASTOPOL...BEAVER DAM...
BEAVER DAM LAKE...BURKET...DISKO...SILVER LAKE...CLAYPOOL...
PACKERTON...LAKETON...SIDNEY AND LIBERTY MILLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4094 8570 4099 8595 4101 8595 4101 8602
4105 8620 4113 8619 4118 8569 4112 8568
TIME...MOT...LOC 1951Z 274DEG 17KT 4108 8614
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
383
WWUS53 KIWX 072009
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
409 PM EDT TUE OCT 7 2014
INC049-085-169-072030-
/O.CON.KIWX.SV.W.0112.000000T0000Z-141007T2030Z/
FULTON IN-KOSCIUSKO IN-WABASH IN-
409 PM EDT TUE OCT 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
WABASH...SOUTHERN KOSCIUSKO AND EAST CENTRAL FULTON COUNTIES UNTIL
430 PM EDT...
AT 406 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AKRON...AND
MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
NORTH MANCHESTER...BEAVER DAM LAKE...DISKO...SILVER LAKE...LAKETON
AND LIBERTY MILLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
NORTHERN INDIANA.
&&
LAT...LON 4094 8570 4099 8595 4101 8595 4101 8602
4104 8610 4110 8608 4110 8569 4102 8569
TIME...MOT...LOC 2009Z 282DEG 21KT 4105 8600
HAIL...1.00IN
WIND...60MPH
$$
MARSILIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 7, 3:37 PM EDT, 14 minutes earlier.
Area forecast discussion, Oct 7, 3:37 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 337 PM EDT TUE OCT 7 2014 .SYNOPSIS... ISSUED AT 322 PM EDT TUE OCT 7 2014 ANOTHER UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA LATE THIS AFTERNOON CAUSING SCATTERED SHOWERS AND THUNDERSTORMS. SHOWERS WILL END FROM WEST TO EAST THIS EVENING WITH SKIES BECOMING MOSTLY CLEAR OVERNIGHT. MOSTLY SUNNY SKIES AND BREEZY CONDITIONS ARE EXPECTED ON WEDNESDAY AS HIGH PRESSURE BUILDS INTO THE LOWER OHIO VALLEY. LOWS TONIGHT WILL BE IN THE LOWER AND MIDDLE 40S WITH HIGHS WEDNESDAY RANGING FROM THE UPPER 50S NORTHEAST TO THE MID 60S SOUTHWEST. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 333 PM EDT TUE OCT 7 2014 STRONG SHRTWV MOVG EAST ACROSS THE AREA COMBINED WITH WK INSTABILITY EXPECTED TO CONT TO CAUSE SCT SHOWERS/ISOLATED TSTMS LATE THIS AFTN WITH CONVECTION GRDLY DIMINISHING FROM W-E BY THIS EVE. 500-1000J/KG CAPE COMBINED WITH 40KT 0-6KM SHEAR AND FREEZING LEVELS AROUND 7KFT COULD RESULT IN SMALL HAIL AND GUSTY WINDS WITH THE THUNDERSTORMS. STRONG SUBSIDENCE/DRY AIR ADVECTION IN WAKE OF THE SHRTWV SHOULD RESULT IN MOSTLY CLEAR SKIES BY TIME LUNAR ECLIPSE BEGINS EARLY WED MORNING. SOME CU SHOULD REDEVELOP WED MORNING GIVEN RATHER COLD AIR ALOFT... BUT OVERALL EXPECT A MOSTLY SUNNY DAY WEDNESDAY. H85 TEMPS FCST ABOUT 3C COOLER THAN TODAY BUT GREATER INSOLATION SHOULD COMPENSATE ALLOWING HIGHS TO RANGE FROM THE U50S NE TO THE M60S SW FOLLOWING OVERNIGHT LOWS IN THE L-M40S. && .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 333 PM EDT TUE OCT 7 2014 TEMPS WILL REMAIN BELOW SEASONAL NORMS THURSDAY THROUGH SATURDAY AS PERSISTENT ONTARIO NEGATIVE HEIGHT ANOMALY LIFTS OUT LEAVING FLATTER WNW FLOW IN ITS WAKE ACROSS THE GREAT LAKES REGION. LOW AMPLITUDE SHORTWAVE ENERGY EMBEDDED IN THIS FLOW, RIGHT ENTRANCE UPPER JET SUPPORT, AND POTENTIAL FOR SOME TROPICAL STORM SIMON (NEAR BAJA CA) MOISTURE TO STREAM EAST INTO THE CENTRAL US WILL LIKELY ALLOW AN AREA OF RAIN TO BLOSSOM INVOF A TIGHTENING BAROCLINIC ZONE THURSDAY INTO FRIDAY MORNING. HOWEVER...THE LAST SEVERAL MODEL CYCLES OVERALL HAVE SHIFTED SOUTHWARD WITH THIS FGEN FORCING/MOISTURE CONVERGENCE RESULTING IN A CONTINUED DECREASE IN POPS NORTHERN HALF (RETAINED MID CHC POPS SOUTHERN CWA). OTHERWISE...COOL/DRY ENE LOW LEVEL FEED ASSOCIATED WITH LOW LEVEL ANTICYCLONE BUILDING SOUTHEAST THROUGH THE UPPER MIDWEST/WESTERN LAKES SHOULD ENSURE A DRY/PARTLY CLOUDY FRIDAY AFTERNOON-SATURDAY. LITTLE CHANGE TO LOW CONFIDENCE FORECAST (MILDER WITH PERIODIC CHANCES FOR SHOWERS IN STRENGTHENING SW FLOW) SUNDAY INTO EARLY NEXT WEEK GIVEN CONSIDERABLE MODEL DIFFERENCES REGARDING AMPLITUDE/TIMING OF TROUGHING INTO THE CENTRAL US. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 1246 PM EDT TUE OCT 7 2014 STRONG SHRTWV MOVG THROUGH THE AREA THIS AFTN WILL RESULT IN NUMEROUS SHOWERS AND A FEW TSTMS WITH GREATEST COVERAGE SE OF SBN. GENERALLY MVFR CONDITIONS SHOULD PREVAIL AT KFWA... WITH OCNL MVFR AT KSBN IN SHRA. WINDS WILL SHIFT TO THE WEST WITH THE SHRTWV/TROF PASSAGE THIS EVE AND CLOUDS WILL GRDLY DECREASE OVERNIGHT TO SCT CU WED MORNING. COLD AIR ALOFT WILL PROMOTE LOW LEVEL MIXING BY LATE WED MORNING WITH GUSTS IN THE 20-25KT RANGE. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...SMALL CRAFT ADVISORY UNTIL NOON EDT WEDNESDAY FOR LMZ043-046. && SYNOPSIS...JT SHORT TERM...JT LONG TERM...STEINWEDEL AVIATION...JT VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSNORTHERNINDIANA WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Oct 7, 5:56 AM EDT, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 556 AM EDT TUE OCT 7 2014 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-081030- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 556 AM EDT TUE OCT 7 2014 /456 AM CDT TUE OCT 7 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS FROM MIDDAY INTO THIS AFTERNOON. ANY STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-081030- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 556 AM EDT TUE OCT 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED THROUGH THIS AFTERNOON AND WILL DEVELOP AGAIN TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE WEDNESDAY INTO WEDNESDAY NIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Special weather statement, Oct 7, 3:03 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
303 PM EDT TUE OCT 7 2014
INZ003-012>014-071930-
LA PORTE IN-MARSHALL IN-PULASKI IN-STARKE IN-
203 PM CDT TUE OCT 7 2014
...STRONG THUNDERSTORMS OVER SOUTHWEST STARK COUNTY MOVING TOWARD
SOUTHWESTERN MARSHALL COUNTY...
AT 159 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR NORTH JUDSON...OR 11 MILES SOUTHWEST OF
KNOX...MOVING EAST AT 25 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS UP TO 40 MPH AND OCCASIONAL CLOUD
TO GROUND LIGHTNING ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
KNOX...
CULVER...
TOTO...
BASS LAKE...
WINONA AND ORA...
OBER...OAK GROVE AND BURR OAK...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER INDOORS UNTIL THIS STORM HAS PASSED.
LAT...LON 4139 8640 4117 8634 4117 8646 4115 8647
4112 8687 4129 8691
TIME...MOT...LOC 1902Z 259DEG 23KT 4122 8677Special weather statement, Oct 7, 3:15 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 315 PM EDT TUE OCT 7 2014 INZ015-016-071945- FULTON IN-KOSCIUSKO IN- 315 PM EDT TUE OCT 7 2014 ...STRONG THUNDERSTORMS MOVING TOWARD EXTREME NORTHWESTERN WABASH... SOUTHWESTERN KOSCIUSKO AND NORTHERN FULTON COUNTIES... AT 312 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTHWEST OF ROCHESTER...MOVING EAST AT 45 MPH. ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... ROCHESTER... MENTONE AND AKRON... LAKE MANITOU... ATHENS AND TALMA... SEVASTOPOL AND BEAVER DAM... BEAVER DAM LAKE...BURKET AND PALESTINE... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4119 8593 4103 8595 4105 8638 4113 8639 TIME...MOT...LOC 1915Z 266DEG 38KT 4110 8626 FISHER
Local storm report, Oct 7, 3:39 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
339 PM EDT TUE OCT 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM HAIL 2 S ALDINE 41.18N 86.67W
10/07/2014 M0.75 INCH STARKE IN TRAINED SPOTTER
HAIL RANGED FROM 0.5 INCH TO 0.75 INCH.
&&
MCDSpecial weather statement, Oct 7, 3:40 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 240 PM CDT TUE OCT 7 2014 INZ012>015-072015- FULTON IN-MARSHALL IN-PULASKI IN-STARKE IN- 340 PM EDT TUE OCT 7 2014 ...STRONG THUNDERSTORMS MOVING TOWARD NORTHEASTERN PULASKI...SOUTHERN MARSHALL...NORTHERN FULTON AND SOUTHEASTERN STARKE COUNTIES... AT 338 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF CULVER...OR 9 MILES NORTHEAST OF WINAMAC...MOVING EAST AT 25 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... CULVER AND MONTEREY... DELONG...MAXINKUCKEE AND LAKE BRUCE... LEITERS FORD...BRUCE LAKE STATION AND RUTLAND... WALNUT... TIOSA... LAT...LON 4122 8608 4100 8614 4110 8665 4128 8660 TIME...MOT...LOC 1940Z 282DEG 24KT 4117 8650
Special weather statement, Oct 7, 3:42 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE NORTHERN INDIANA 242 PM CDT TUE OCT 7 2014 INZ012>015-072015- FULTON IN-MARSHALL IN-PULASKI IN-STARKE IN- 342 PM EDT TUE OCT 7 2014 ...STRONG THUNDERSTORMS MOVING TOWARD NORTHEASTERN PULASKI...SOUTHERN MARSHALL...NORTHERN FULTON AND SOUTHEASTERN STARKE COUNTIES... AT 338 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF CULVER...OR 9 MILES NORTHEAST OF WINAMAC...MOVING EAST AT 25 MPH. THIS STORM WILL CONTAIN HAIL UP TO A HALF INCH IN DIAMETER... BRIEF HEAVY RAIN... AND OCCASIONAL LIGHTNING STRIKES. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... CULVER AND MONTEREY... DELONG...MAXINKUCKEE AND LAKE BRUCE... LEITERS FORD...BRUCE LAKE STATION AND RUTLAND... WALNUT... TIOSA... LAT...LON 4122 8608 4100 8614 4110 8665 4128 8660 TIME...MOT...LOC 1940Z 282DEG 24KT 4117 8650
Special weather statement, Oct 7, 3:48 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
348 PM EDT TUE OCT 7 2014
INZ015-016-024-072015-
FULTON IN-KOSCIUSKO IN-WABASH IN-
348 PM EDT TUE OCT 7 2014
...STRONG THUNDERSTORMS MOVING TOWARD NORTHWESTERN
WABASH...SOUTHWESTERN KOSCIUSKO AND EASTERN FULTON COUNTIES...
AT 347 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ROCHESTER...MOVING EAST AT 20 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL
CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH
THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
AKRON...
ATHENS...
BEAVER DAM AND SEVASTOPOL...
BEAVER DAM LAKE...SILVER LAKE AND DISKO...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4098 8595 4100 8595 4100 8602 4105 8623
4116 8619 4118 8581 4095 8583
TIME...MOT...LOC 1948Z 274DEG 17KT 4108 8615The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 7, 3:03 PM EDT | Special Weather Statement | IWX | Starke | 27 min |
| Oct 7, 3:15 PM EDT | Special Weather Statement | IWX | Fulton | 30 min |
| Oct 7, 3:40 PM EDT | Special Weather Statement | IWX | Fulton | 35 min |
| Oct 7, 3:42 PM EDT | Special Weather Statement | IWX | Fulton | 33 min |
| Oct 7, 3:48 PM EDT | Special Weather Statement | IWX | Fulton | 27 min |
| Oct 7, 3:58 PM EDT | Special Weather Statement | IWX | LaPorte | 32 min |
| Oct 7, 4:25 PM EDT | Severe Thunderstorm Warning | IWX | Huntington, Wabash | 50 min |
| Oct 7, 4:54 PM EDT | Special Weather Statement | IWX | Allen | 36 min |
| Oct 7, 5:12 PM EDT | Special Weather Statement | IWX | Adams | 48 min |
| Oct 7, 5:53 PM EDT | Special Weather Statement | IWX | Adams | 67 min |
| Oct 7, 7:15 PM EDT | Special Weather Statement | IWX | Huntington | 30 min |
| Oct 7, 7:27 PM EDT | Special Weather Statement | IWX | Adams | 33 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.